1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Update on Sertraline and BG readings/hypos

Discussion in 'Type 1 Diabetes' started by stewpid, Jan 30, 2018.

  1. stewpid

    stewpid Type 1 · Active Member

    Messages:
    37
    Likes Received:
    22
    Trophy Points:
    48
    A week or so ago I asked if anybody had experience of taking Sertraline and if it affected BG readings as I have been having quite a number of hypos/low readings since I have been taking it.

    Well I saw my GP last week and she has not heard of Sertraline affecting T1D BGs.

    So today I had lunch which was pretty high carb (Soup, Sandwich, Cereal bar) and took NO bolus insulin, expecting that my BG would be high after two hours.

    Well it was 6.9 and I expect that I will have to have the Dextrasol handy before I leave work this evening.

    Doesn't this diabetes thing really confuse you sometimes......
     
    • Agree Agree x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook